Approximation by finite element functions using local regularization
ESAIM: Mathematical Modelling and Numerical Analysis , Tome 9 (1975) no. R2, pp. 77-84
Cet article a éte moissonné depuis la source Numdam
@article{M2AN_1975__9_2_77_0,
author = {Cl\'ement, Ph.},
title = {Approximation by finite element functions using local regularization},
journal = {ESAIM: Mathematical Modelling and Numerical Analysis },
pages = {77--84},
year = {1975},
publisher = {Dunod},
address = {Paris},
volume = {9},
number = {R2},
mrnumber = {400739},
zbl = {0368.65008},
language = {en},
url = {http://geodesic.mathdoc.fr/item/M2AN_1975__9_2_77_0/}
}
TY - JOUR AU - Clément, Ph. TI - Approximation by finite element functions using local regularization JO - ESAIM: Mathematical Modelling and Numerical Analysis PY - 1975 SP - 77 EP - 84 VL - 9 IS - R2 PB - Dunod PP - Paris UR - http://geodesic.mathdoc.fr/item/M2AN_1975__9_2_77_0/ LA - en ID - M2AN_1975__9_2_77_0 ER -
Clément, Ph. Approximation by finite element functions using local regularization. ESAIM: Mathematical Modelling and Numerical Analysis , Tome 9 (1975) no. R2, pp. 77-84. http://geodesic.mathdoc.fr/item/M2AN_1975__9_2_77_0/